# SDR AWXA960602

- Difficulty date: October 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618AW
- Make and model: Airbus A320-231
- Aircraft serial: 304
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321454
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 2209 - DURING ROUTINE MAINTENANCE CHECK, FOUND FORWARD SECTION EMERGENCY LIGHTS INOPERATIVE.  REPLACED FORWARD LEFT EMERGENCY EXIT POWER SUPPLY AND EMERGENCY EXIT LIGHT BATTERY.  OPS CHECK OK.  (X)
